Fourier-Stieltjes transforms of vector-valued measures on compact groups

Assiamoua, V. S. Kofi and Olubummọ, Adegoke: Fourier-Stieltjes transforms of vector-valued measures on compact groups. Acta scientiarum mathematicarum, (53) 3-4. pp. 301-307. (1989)

[img] Cikk, tanulmány, mű
math_053_fasc_003_004_301-307.pdf
Hozzáférés joga: Campus

Download (800kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1989
Volume: 53
Number: 3-4
Page Range: pp. 301-307
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 307. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/15238

Actions (login required)

View Item View Item